# SDR 2003UALA00840

- Difficulty date: November 6, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 48,566 hours, 7,891 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP AT CENTER HINGE FITTING IS CRACKED BROKEN.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FITTING PER SRM 51-40-2 AND 57-53-02, FIG 201.
